It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board

Back pain by impression on thecal sac


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 04-25-2017, 08:19 AM   #1
MukMar
Newbie
(male)
 
Join Date: Apr 2017
Posts: 4
MukMar HB User
Back pain by impression on thecal sac

Hi guys i have lower back pain for more than two years .my doctors told me to take MRI .
My MRI report is
1.no evidence of potts spine noticed
2.bulging disc seen at l4-l5 and l5-s1 levels narrowing the spinal canal and slightly indenting thecal sac

For this report my docotor prescribe me the pain killers for more then 1.5 years.but the pain killers doesn't reduce my pain . Day by day my back pain goes worse and it spreads to my legs.and I can't able to sleep in different positions rather than flat position.
Guys could any body tell me this is serious ??? Or normal back pain.
And tell the right procedure to recover from my back pain.my age is 24now

 
Reply With Quote
Sponsors Lightbulb
   
Old 04-25-2017, 12:08 PM   #2
filusaz
Junior Member
(female)
 
Join Date: Apr 2017
Posts: 12
filusaz HB User
Re: Back pain by impression on thecal sac

I'm sorry to hear you are having pain at such a young age. Also concerned about early use of pain meds. Don't get me wrong they have their uses but best as a last resort. The side effects are not good, brain fog, lethargy, addiction, sexual disfunction and if you don't follow strict protocols and mix with illegal drugs or alcohol, death. I would encourage you to ask for a referral to a Spinal pain specialist. They can evaluate your problem and there are many treatments. I have had physical therapy, epidurals, nerve ablations to name a few with varying degrees of success. From your description it sounds like some kind of nerve impingment, pain meds will just delay the solution. Best wishes.

 
Reply With Quote
Old 04-26-2017, 07:33 AM   #3
MukMar
Newbie
(male)
 
Join Date: Apr 2017
Posts: 4
MukMar HB User
Re: Back pain by impression on thecal sac

[QUOTE=filusaz;5456967]I'm sorry to hear you are having pain at such a young age. Also concerned about early use of pain meds. Don't get me wrong they have their uses but best as a last resort. The side effects are not good, brain fog, lethargy, addiction, sexual disfunction and if you don't follow strict protocols and mix with illegal drugs or alcohol, death. I would encourage you to ask for a referral to a Spinal pain specialist. They can evaluate your problem and there are many treatments. I have had physical therapy, epidurals, nerve ablations to name a few with varying degrees of success. From your description it sounds like some kind of nerve impingment, pain meds will just delay the solution. Best wishes.[/QUOTE]

 
Reply With Quote
Old 04-26-2017, 07:39 AM   #4
MukMar
Newbie
(male)
 
Join Date: Apr 2017
Posts: 4
MukMar HB User
Re: Back pain by impression on thecal sac

[QUOTE=Mukesh kumar;5457040][/QUOTE]

Sir could you please tell me what is the causes for this kind of back pain
Thank u for ur kindness😊😊

 
Reply With Quote
Old 04-26-2017, 08:33 AM   #5
teteri66
Senior Veteran
(female)
 
Join Date: Nov 2010
Location: USA
Posts: 8,854
teteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB User
Re: Back pain by impression on thecal sac

The good news is that you do not have Pott's disease of the spine. This is a type of tuberculosis that invades the bones of the spine, usually in the vertebrae of the thoracic and upper lumbar spine.

My guess is that the pain and symptoms you are feeling come as a result of the bulging disc located between the lumbar 4 and lumbar 5 vertebrae, and from the disc between lumbar 5 and sacral 1. Sometimes when this happens, disc material spreads out from the disc space. In this case it is pushing into the area of the central canal. The thecal sac is the tough membrane that contains the cerebral spinal fluid (CSF) and the bundle of nerves called the cauda equina...(above the L1-2 level, this would be called the spinal cord). This puts pressure on the thecal sac, causing the diameter of the spinal canal to shrink in size, which in turn compresses the nerves of the cauda equina.

This compression of the thecal sac causes spinal stenosis, which means "narrowing." Because these nerves innervate the spinal nerves that run to the legs, stenosis causes pain, feelings of heaviness, pain that radiates down the back of the leg, sometimes going into the foot.

Pain medication doesn't help much because it doesn't have an effect on the nerve compression. It may be that you will need a surgical procedure to address the bulging disc and/or a decompression surgery to open up the central canal.

A bulging disc can heal on its own, but if that is going to happen, it usually happens within about eight weeks' time. Sometimes an epidural steroid injection is given to help with disc healing.

 
Reply With Quote
Old 04-26-2017, 05:55 PM   #6
filusaz
Junior Member
(female)
 
Join Date: Apr 2017
Posts: 12
filusaz HB User
Re: Back pain by impression on thecal sac

[QUOTE=Mukesh kumar;5457041]Sir could you please tell me what is the causes for this kind of back pain
Thank u for ur kindness😊😊[/QUOTE]

 
Reply With Quote
Old 12-21-2017, 06:43 AM   #7
MukMar
Newbie
(male)
 
Join Date: Apr 2017
Posts: 4
MukMar HB User
Question Re: Back pain by impression on thecal sac

guys after the epidural steroid injection treatment i still feeling same amount of pain on my back .but now my doctor suggest me to take dexla(dexamethasone)(sodium pospate) injection for 3 days continuosly could this injection will reduce my pain.

 
Reply With Quote
Old 12-21-2017, 06:23 PM   #8
teteri66
Senior Veteran
(female)
 
Join Date: Nov 2010
Location: USA
Posts: 8,854
teteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB User
Re: Back pain by impression on thecal sac

Dexamethasone is also a corticosteroid...so I don't quite see the point of giving it on top of the epidural spinal injections. It is doubtful its effects will be any more long lasting. Do you have pain going down a leg?
Any numbness?

 
Reply With Quote
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!